0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Buscopan Cramps Tablets

Previous

Dulcolax Tablets

Alka-Seltzer XS Tablets

Quick Overview

Alka-Seltzer Xs Tablets have an extra strong formula that contains caffeine and can be used to treat a variety of conditions including; migraines, period pains, toothache, sore throats, aches and pains and symptoms of cold and flu. They are quick and easy to take as well as fast-acting with long-lasting relief.These tablets are an antacid which means they are especially effective for indigestion and heartburn caused by over-indulgence on food or drink. For instant pain relief take Alka-Seltzer tablets today!

Availability: In stock

£3.85

Details

Alka-Seltzer Xs Tablets have an extra strong formula that contains caffeine and can be used to treat a variety of conditions including; migraines, period pains, toothache, sore throats, aches and pains and symptoms of cold and flu. They are quick and easy to take as well as fast-acting with long-lasting relief.These tablets are an antacid which means they are especially effective for indigestion and heartburn caused by over-indulgence on food or drink. For instant pain relief take Alka-Seltzer tablets today!

Additional Information

Ingredients Alka Seltzer XS contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg.
Pack Size 20 Tablets
Usages and Instructions How to take Alka Seltzer XS Tablets: Adults and children over 16 years should take two tablets dissolved in water. Maximum of 8 tablets in 24 hours.
Possible Side Effects Possible side effects that may occur after taking Alka Seltzer XS Tablets: In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally. Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product.
Warning Caution when taking Alka Seltzer XS Tablets: Contains aspirin. Not recommended for children under 16 years except on medical advice. Do not take for more than 3 days without consulting a doctor.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review